Regularity at the boundary for solutions of linear parabolic differential equations
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 3, Volume 19 (1965) no. 3, p. 415-427
@article{ASNSP_1965_3_19_3_415_0,
     author = {Cannon, J. R.},
     title = {Regularity at the boundary for solutions of linear parabolic differential equations},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 3, 19},
     number = {3},
     year = {1965},
     pages = {415-427},
     zbl = {0158.11603},
     mrnumber = {209678},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1965_3_19_3_415_0}
}
Cannon, J. R. Regularity at the boundary for solutions of linear parabolic differential equations. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 3, Volume 19 (1965) no. 3, pp. 415-427. http://www.numdam.org/item/ASNSP_1965_3_19_3_415_0/

[1] Cannon, J.R., Determination of certain parameters in heat conduction problems, Journal of Mathematical Analysis and Applications, Vol. 8, N° 2, (1964), pp. 188-201. | MR 160047 | Zbl 0131.32104

[2] Friedman, A., Partial Differential Equations of Parabolic Type, Prentice-Hall, Inc., 1964. | MR 181836 | Zbl 0144.34903

[3] Pucci Carlo, Lectures on Cauchy Problems and Elliptic Equations, Nat. Sci. Found. Summer Inst. in Appl. Math., Rice University 1963, pp. 82-88.

[4] Pucci Carlo, RegolaritĂ  alla frontiera di soluzioni di equazioni ellittiche, Ann. Mat. Pura Appl. (4) 65 (1964), pp. 311-328. | MR 171990 | Zbl 0135.15402